Authors: Bekkali, Mohamed
Todorčević, Stevo 
Title: Algebras that are hereditarily interval
Journal: Algebra Universalis
Volume: 73
Issue: 1
First page: 87
Last page: 95
Issue Date: 1-Jan-2014
Rank: M22
ISSN: 0002-5240
DOI: 10.1007/s00012-014-0315-y
Abstract: 
Interval algebras are a class of Boolean algebras with a linearly ordered set of generators. This class of algebras is not hereditary, i.e., not closed under taking subalgebras. We investigate the problem of finding a natural subclass of this class that is hereditary. For example, we prove that s-centered subalgebras of interval algebras of size less than b are interval algebras themselves. We state a dual form of our result saying that continuous zero-dimensional images of ordered compacta of weight less than b are themselves ordered.
Keywords: cardinal b | interval algebras | ordered compacta | pseudotree algebras | zero-dimensional spaces | σ-centered algebras
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

1
checked on Jun 23, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.